# SDR ASMF200601016

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 47,173 hours, 30,496 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING LEFT ENGINE START, THE LEFT OIL QUANTITY INDICATOR WAS 12 QUARTS AND AFTER THE ENGINE STARTED THE INDICATION WAS 8 QUARTS.  THE OIL QUANTITY LEVEL WAS CHECKED, THE ENGINE WAS CHECKED FOR LEAK AND THE OIL QUANTITY CONNECTOR WAS CLEANED IAW MM 79-33-01, ALL CORRECT.
